# SDR SIMA20121019003

- Difficulty date: October 19, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 31,366 hours, 29,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Rough
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3207 THE FLIGHT ATTENDANT REPORTED THE MAIN CABIN DOOR WAS VERY DIFFICULT TO OPEN AND CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  SMOOTHED OUT ROUGH EDGES ON FORWARD GUIDE BLOCKS AND LUBED FRAME ROLLERS IAW EMB-145 AMM 53-21-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
